# SDR SWIA97998

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON FLAP RETRACTION, THERE WAS A FLAP DISAGREEMENT INBOARD PAIR.  THE CHECK LIST WAS ACCOMPLISHED AND THE FLAPS AGAIN DISAGREED SO WE RETURNED TO LAX.  CLEANED INBOARD FLAP TRACKS, ACTUATOR CANNON PLUGS, AND ALSO RERACKED FLAP CONTROL BOX, CYCLED FLAPS TEN TIMES WITH NO FURTHER DISAGREEMENT.  OPS CHECKS GOOD.
